# SDR R7MR32628

- Difficulty date: October 21, 2000
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 7931 · Engine Oil Pressure
- Part: Harness
- Part number: 1179586901
- Condition: Shorted
- Location: Indicator
- Part time: 894 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERNAL SHORT.  PEGS NEEDLE ON NUMBER 2 TRANSMISSION OIL PRESSURE INDICATOR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
